# SDR CA960502019

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 205061635005
- Condition: Low Pressure
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN BOOST PUMP TURNED OFF, THE CAUTION LIGHT WOULD NOT COME ON FOR FUEL PRESSURE.
